The convergence space of minimal USCO mappings
- 35 Downloads
A convergence structure generalizing the order convergence structure on the set of Hausdorff continuous interval functions is defined on the set of minimal usco maps. The properties of the obtained convergence space are investigated and essential links with the pointwise convergence and the order convergence are revealed. The convergence structure can be extended to a uniform convergence structure so that the convergence space is complete. The important issue of the denseness of the subset of all continuous functions is also addressed.
Keywordsminimal usco map convergence space complete uniform convergence space pointwise convergence order convergence
MSC 200054C60 54A05 54E15
Unable to display preview. Download preview PDF.
- M. Fabian: Gâteaux differentiability of convex functions and topology: weak Asplund spaces. Wiley-Interscience, New York, 1997.Google Scholar
- J. Spurný: Banach space valued mappings of the first Baire class contained in usco mappings. Comment. Math. Univ. Carolinae 48 (2007), 269–272.Google Scholar